Geometric constraints on potentially singular solutions for the 3-D Euler equations

Peter Constantin, Charles Fefferman, Andrew J. Majda

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)559-571
Number of pages13
JournalCommunications in Partial Differential Equations
Volume21
Issue number3-4
StatePublished - 1996

Fingerprint

Geometric Constraints
Singular Solutions
Euler equations
Euler Equations
3D

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Geometric constraints on potentially singular solutions for the 3-D Euler equations. / Constantin, Peter; Fefferman, Charles; Majda, Andrew J.

In: Communications in Partial Differential Equations, Vol. 21, No. 3-4, 1996, p. 559-571.

Research output: Contribution to journalArticle

@article{5e5cbb6a65994fa3b6a0e145b47dbe28,
title = "Geometric constraints on potentially singular solutions for the 3-D Euler equations",
author = "Peter Constantin and Charles Fefferman and Majda, {Andrew J.}",
year = "1996",
language = "English (US)",
volume = "21",
pages = "559--571",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "3-4",

}

TY - JOUR

T1 - Geometric constraints on potentially singular solutions for the 3-D Euler equations

AU - Constantin, Peter

AU - Fefferman, Charles

AU - Majda, Andrew J.

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0000385525&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000385525&partnerID=8YFLogxK

M3 - Article

VL - 21

SP - 559

EP - 571

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 3-4

ER -